# SDR FDEA201207032604

- Difficulty date: July 3, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 79,124 hours, 28,431 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Motor
- Part number: 418575
- Part serial: MX583052
- Condition: Cracked
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEVEL 2 HYD 3 FAIL.   R & R INBD STABILIZER TRIM MOTOR IAW AMM 27-43-01-2, OPS AND LEAK CHECKED GOOD, OK FOR SERVICE.
